MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX PNEUPAC VENTILATOR SUPPORT GAUGE; METER, AIRWAY, PRESSURE (INSPIRATORY FORCE)

SMITHS MEDICAL ASD, INC. PORTEX PNEUPAC VENTILATOR SUPPORT GAUGE; METER, AIRWAY, PRESSURE (INSPIRATORY FORCE)
Model Number 55-6060
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535); Failure to Zero (1683)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gauge does not read correctly and is not set for zero (0).Patient involvement is unknown.
 
Additional Manufacturer Narrative
Other, other text: b3: date of event, d4: lot number, expiration date, and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Additional Manufacturer Narrative
A sample was received for evaluation.The sample was visually evaluated, and event was confirmed that the black indicator needle on the gauge reads -7.5 cmh20.Per our manufacturing procedures the operator is supposed to 100% visually inspect the gauge reads zero with 100%-inspect confirmation of functionality.The instructions for use for the product state the user is allowed to take the faceplate off and move the gauge to "0" (zero) with a screwdriver.The returned product was tested for functionality and accuracy using a pressure and vacuum test.The faceplate was removed, the gauge moved to 0, and then tested.The product met specifications; therefore, this defect cannot be confirmed.The root cause is assembly error.The product's history records were reviewed and there were no non-conformances that would have resulted in the reported complaint.For all enquiries or follow-up questions related to the record, do not use (b)(6).Located in sections g.1., please direct those to the following: (b)(6).

Brand Name
PORTEX PNEUPAC VENTILATOR SUPPORT GAUGE
Common Device Name
METER, AIRWAY, PRESSURE (INSPIRATORY FORCE)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16827964
Report Number3012307300-2023-04686
Device Sequence Number7131786
Product Code BXR
UDI-Device Identifier10788942560604
UDI-Public10788942560604
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K873498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number55-6060
Device Catalogue Number55-6060
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/20/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown